Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had benign postural positional vertigo. Now getting hissing in the head. How to get rid of this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
After that I had a month ago, I have hissing in my head nonstop. I feel it less daytime, but at night and in the morning it is getting unbearable.

Is it XXXXXXX or how I can get rid of it?
A month ago I had BVVP. But I have recovered. Till now I make some exercises for BVVP as my doctor prescribed.

Thank you
Posted Tue, 14 May 2013 in Brain and Spine
Answered by Dr. Shanthi.E 2 hours later

Thanks for posting your query. I have read it with diligence.

I presume your query is about Benign Postural Positional Vertigo (BPPV). Hence, I answer accordingly. If my presumption is wrong, please let me know so that I can correct during my reply.

Your current symptoms of hissing in the head are mostly related to this.

It is not XXXXXXX You can get rid of it by using the Anti- Vertigo medicines like Betahistine. Please continue doing the exercises as advised by your doctor.

Write back to me for further discussion on it.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor